Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Severe dry cough, mild wheezing while coughing, on loratidine PRN for allergy. Can I take Azithral?

Hi, I am 37 yrs old weighing 58kgs and ht 160cm. i am having severe dry cough since 2 weeks with mild wheezing while coughing and has no fever . i am having a history of allergic itching since one year for which i am taking tab loratidine PRN. do you think that i need to be on any atibiotic for the cough? What about the Azithral 500mg OD for 3 days??
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
I would suggest that you get yourself examined by a physician rather than self medication.
If you have a wheeze, bronchodilators will be prescribed.
If its just a dry cough from upper respiratory tract, lozenges or cough medicines will be prescribed.
Since you say you don`t have fever, its more likely to be allergic.
Please do not take antibiotics without a doctor`s advice.
Hope my answer was helpful.
Answered: Tue, 23 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor